# SDR FDEA201702210622

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 25,850 hours, 14,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321430
- Part serial: 57519
- Condition: No Test
- Location: Emergency Lights
- Part time: 549,820 hours, 3,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED IAW SERVICE  CHECK.  TROUBLESHOT IAW TSM 33-51-00 FIG 107, FOUND POWER SUPPLY 29WL FAILING PRESS TO TEST,  REMOVED AND REPLACED THE BATTER PACK IAW AMM 33-51-14-04, OPS CHECKED GOOD IAW AMM 33-51-00-05.
